MathSciNet Relay Station
MathSciNet bibliographic data
MR1045144 46L80 (19K56 46L05)
Mingo, J. A.; Spielberg, J. S. The index of normal Fredholm elements of $C^*$-algebras. Proc. Amer. Math. Soc. 113 (1991), no. 1, 187–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement